TBU Publications
Repository of TBU Publications

Conformally geodesic mappings satisfying a certain initial condition

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
CHUDÁ, Hana a Josef MIKEŠ. Conformally geodesic mappings satisfying a certain initial condition. Archivum Mathematicum [online]. 2011, vol. 47, iss. 5, s. 389-394. [cit. 2019-05-23]. ISSN 0044-8753. Dostupné z: http://www.emis.ams.org/journals/AM/11-5/mikes2011.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles

Attribution-NonCommercial-NoDerivs 4.0 Unported Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 4.0 Unported